Zyprexa Withdrawal Pins And Needles Tingling

1 Reply Updated



Conversation Starter

jorge Says:


Hi everybody. I am currently tapering off Zyprexa. Have been on it for five years at 5 mg daily. I have been experiencing tingling or pins and needles on my feet and hands that switch around sides and sometimes disapears. I wouldlike to know if anybody has felt this while going off this med. Thanks



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

Hello, Jorge! How are you doing? Have things improved, yet?

Those types of symptoms can happen when withdrawing from pretty much any psychiatrically active medication, including this one.

You should make sure to let your doctor know about them and seek medical attention if they get severe or you feel that you are in danger.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

pins and needles down arms and lower legs
I was thrown to the floor about three months ago. I went to the hospital and the doctor said i have nerve damage and tha... 1 reply
Coughing, muscle pain & pins and needles
Hello. I was on warfarin for 16 years and for the last 10 days been taking Rivaroxaban (20 mg x 1 daily) ever since I ha...
Withdrawal and Tapering from Lexapro
I have been taking Lexapro for 2 years and have decided that is enough. My doctor suggests taking 1 tablet every 2nd day... 1 reply
Withdrawals and stroke
I had spine surgery on 7/21. I had been taking 900 mgs daily for years. By 7/24 inadequate a hemorrhagic stroke. The hos... 5 replies
Withdrawal of candid b effects
Hello doc , i hav been using candid b sinc i was in class 5 as i had recurrent fungal infections.i use it Weneva i had d...
Subutex and Withdrawals
You don't have to be in withdrawal to take subutex. Been on it for 6 years. I always read this garbage from people t... 15 replies
Withdrawal Symptoms and Length for Fiorcet with Codeine
Hello. I had been taking fiorcet codeine ( for over a year. Recently, one of my primary care doctors told me to stop tak... 3 replies
Suboxone And Withdrawals
Hello slit has been two days since taking my OXY IR's. I started my suboxone like two mgs and it is wonderful. I don... 4 replies
Withdrawal From Opiates And Using Suboxone
I've been abusing vicodin and percocet for over 7 years. I'm fed up with it all, but terrified BEYOND TERRIFIED ... 15 replies
Addiction and Withdrawals
I have been on 20mg of oxycontin and 10mg of oxycodone for pain and I had rotator cuff surgery 5 weeks ago. I thought I&... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 November 2013.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA